# SDR UALA2008120206727

- Difficulty date: December 1, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 33,201 hours, 8,928 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T4835504
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS:  F/O SLIDING WINDOW HAS LOUD SQUEAL.  FOUND DIAGONAL CRACK ACROSS THE WIDTH OF F/O 'S SLIDING WINDOW.  REPLACED F/O'S SLIDING WINDOW REPLACED DAMAGED CONNECTOR D5848P BEHIND P61 PANEL.
